MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO12FX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Fever (1858); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Sleep Dysfunction (2517); Ambulation or Postural Difficulties (2544); Tissue Breakdown (2681); Unintended Radiation Exposure (4565)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a ventral hernia repair operation with implantation of a mesh prosthesis was performed, and on the evening of discharge the patient experienced fever, intense ¿electrical stabs¿ pain, and inability to walk.The patient returned the next day and underwent a computed tomography scan, received tramadol for pain management, and was discharged despite ongoing pain.The pain persisted with intense groin and lower abdominal pain and sleep disturbance, and the patient later worsened and was sent to the emergency room where blood tests and computed tomography imaging identified inflammation, infection, and a white liquid under the prosthesis.The patient was hospitalized and treated with amoxicillin, morphine, paracetamol, and acupuncture.The prosthesis was removed and replaced with another prosthesis, after which the pain calmed down and the patient was discharged.Recurrent pain was reported later along with fatigue/exhaustion, and a physician prescribed blood tests and a computed tomography scan to evaluate whether infection and inflammation were still present.The patient also reported loss of trust in the surgeons and alleged inaccurate oral explanations and reports.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24917960
Report Number9615742-2026-00441
Device Sequence Number16057415
Product Code FTL
UDI-Device Identifier10884521179738
UDI-Public(01)10884521179738(17)291031(10)RYK1555M(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCO12FX
Device Catalogue NumberPCO12FX
Device Lot NumberRYK1555M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date04/17/2026
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown